# SDR 06FDEA0200

- Difficulty date: January 15, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 11,264 hours, 6,307 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752011
- Part serial: 98036H6658
- Condition: Cracked
- Location: Cockpit
- Part time: 11,263 hours, 6,307 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WINDSHIELD CRACKED.  REMOVED CAPT'S WINDSHIELD IAW MM 56-11-11-4. NEW  WINDSHIELD IS ON LIFT TRUCK.  NEW HARDWARE IS WITH NEW WINDOW.  OLD HARDWARE AND TRIM IS IN COCKPIT.  OLD SN OFF IS 98036H6658.  REMOVED AND REPLACED WINDOW HEAT PROTECTION UNIT,  REF AMM 30-42-51-4, OPS CHECK GOOD REF AMM  30-42-00-5.  REMOVED AND REPLACED WINDOW TEMP CONTROLLER, REF AMM  30-42-11-4, OPS CHECK GOOD REF AMM 30-42-00-5.  INSTALLED CAPTS WINDOW REF AMM 56-11-11-4.
